# SDR CALA2025052704968

- Difficulty date: May 23, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N12225
- Make and model: Boeing 737824
- Aircraft serial: 28934
- Aircraft time: 79,690 hours, 29,441 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 149A721616
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUS SUPPORT ANGLE WORN R/H O/B OF RAM AIR EXIT EXHAUST DUCT AFT STA 663.75.  REMOVED AND REPLACED SUPPORT ANGLE AT LOWER FUS. R/H O/B OF RAM AIR EXIT EXHUST DUCT STA 663.75 IAW B737-800, SRM 51-40-02-0G-0 , AND DRW #149A7216.
